Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Types of $ (2,2)$ point correspondences between two planes


Authors: F. R. Sharpe and Virgil Snyder
Journal: Trans. Amer. Math. Soc. 18 (1917), 402-414
MSC: Primary 51N10
MathSciNet review: 1501076
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N10

Retrieve articles in all journals with MSC: 51N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501076-4
Article copyright: © Copyright 1917 American Mathematical Society